# SDR F3LA200300001

- Difficulty date: January 11, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,800 hours, 13,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 12753
- Condition: Shorted
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED A STRONG BURNING SMELL IN THE COCKPIT AFTER LANDING IN DEN.  FOUND EMERGENCY TRACK LIGHT CHARGER IN FWD GALLEY POSITION M1132 SHORTED AND SMOKING.  REPLACED CHARGER AND BATTERY PACK AND CHECKED OKAY.
